# SDR FDEA202105251381

- Difficulty date: May 25, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 86,825 hours, 18,250 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA71453
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, FOUND FLOOR PANEL #215DF DELAMINATED. DELAMINATED FLOOR PANEL #215DF AT CABIN STATION 334 Ï¿½ STATION 366 REMOVED AS PER   AMM 53-21-04. FLOOR PANEL #215DF FABRICATED AS PER FEDEX DRAWING SRZ-25-005   REVISION R. FLOOR PANEL #215DF INSTALLED AS PER AMM 53-21-04. REPAIR CLASSIFIED   MAJOR AS PER GMM 6-2-100.
